# SDR FDEA201207232645

- Difficulty date: July 23, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DECK PLATE, BS 1681, RBL 60 TO LBL 60 HAS DAMAGE.  REPAIRED IAW EA F-5310-163108, PART 1, AFT DECK PLATE BLEND OUT REPAIR AT BS 1681.8, RBL 52.5.  REPAIR IS MINOR.
